Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking treatment for Graves's disease. Burning sensation in hip, soreness in skin. Reason for pain?

I have graves diease 2 years+ in treatment. 09/04/2012 i had iodine pill , quentined for 4 days ect. Last night at bed time my hip felt like a cigarette lighter was between my hip & pj s. it s been growing down my thigh to day. It feels as if I received a blow to my thigh. Mussel is fine it s only the skin which is sore. More tender higher up, front to halfway along both sides of thigh.
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Your symptoms are suggestive of peripheral nerve involvement. In your case, the nerves in the skin (cutaneous nerve) over the thigh are affected, this is called as lateral femoral cutaneous nerve.

The common reasons are vitamin B12 deficiency and mechanical pressure over the nerve.

All your symptoms can be explained on this nerve involvement.

For relief of symptoms, you can take pregabalin or gabapentin capsules.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Sun, 8 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor